# SDR RAIA980604

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 6227337001
- Condition: Failed
- Location: E/E Compt
- Part time: 9,718 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7067 - STL - WEATHER RADAR INDICATION IS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED WEATHER RADAR RECEIVER TRANSMITTER.  (M)
